Tsukuba Journal of Mathematics

Cyclic-parallel real hypersurfaces of a complex space form

U-Hang Ki

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 12, Number 1 (1988), 259-268.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496160647

Digital Object Identifier
doi:10.21099/tkbjm/1496160647

Mathematical Reviews number (MathSciNet)
MR949913

Zentralblatt MATH identifier
0662.53045

Citation

Ki, U-Hang. Cyclic-parallel real hypersurfaces of a complex space form. Tsukuba J. Math. 12 (1988), no. 1, 259--268. doi:10.21099/tkbjm/1496160647. https://projecteuclid.org/euclid.tkbjm/1496160647


Export citation